# SDR AALA20131005003

- Difficulty date: October 5, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 65,409 hours, 33,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF, LT MAIN GEAR RED LIGHT REMAINED ILLUMINATED AS WELL AS THE AMBER GEAR DOOR OPEN LIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MAIN GEAR BUNGEE CYLINDER THAT WAS BROKEN.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
